|Face filling in slowly, but arms/legs still veiny.
Aug 31, 1999
Recently after an abrupt lipoatrophy weight loss my doctor switched me to aprenovir(4 weeks ago). He said about 50% of his patients see their faces fill in a little and that no one he put on it from the start has experienced lipoatrophy although he summised that it may be because it just has not been out long enough for those symtoms to present themselves yet or that it may not end up being a powerful or potent drug in the long run. How is aprenovir different from the crixivan i was on for 4 years?
Response from Dr. Fisher
lipodystrophy - what to do?
transgender woman with lipodystrophy
- Non Medical Treatments For HIV/AIDS
- Planned Parenthood Rapid Hiv Testing
- When Having Sex The Condom Broke Is It Possible For You To Get Hiv From An Infected Person?
- How Does And A Woman With Hiv Infect A Man That Is Not Infected?
- Is Hiv Considered A Preexisting Condition?
- What Can Be Done For Neuropathy?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.